# SDR AALA20011032

- Difficulty date: May 17, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: AV311
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 911 - EN ROUTE LAX-MIA - THIRTY MINUTES INTO FLIGHT RIGHT FUEL TANK INDICATED 2000 LBS FUEL IMBALANCE.  DETERMINED CROSSFEED VALVE PROBLEM AND DIVERTED TO DFW.  LANDED WITHOUT INCIDENT.  TROUBLESHOT SYSTEM AND REPLACED LEFT DEFUEL ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
